English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51772/86996 (60%)
Visitors : 8376032      Online Users : 111
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27601

    Title: Reply to " Comment on ' Generalized commutators and deformation of strong coupling superconductivity' by A. Solomon and Mc-Dermott"
    Authors: 陳惟堯;Chen, Wei-yeu;何俊麟;Ho, Choon-lin
    Contributors: 淡江大學物理學系
    Date: 1994-04-07
    Issue Date: 2009-12-31 10:29:18 (UTC+8)
    Publisher: Institute of Physics (IOP)
    Relation: Journal of Physics A: Mathematical and General 27(7), pp.2621-2622
    DOI: 10.1088/0305-4470/27/7/038
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback